# SDR VNAA0104012

- Difficulty date: April 18, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N433JS
- Make and model: Dorner DO328100
- Aircraft serial: 3047
- Aircraft time: 15,268 hours, 13,630 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3418 · Stall Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 4009 BEGAN THE TAKEOFF ROLL AND THE CREW RECEIVED A LEFT HAND ANGLE OF ATTACK FAIL CAS MESSAGE AND A SHAKER FAIL CAS MESSAGE.  THE CREW ABORTED TAKEOFF AND CLEARED THE RUNWAY.  AFTER FLIGHT 4009 CLEARED THE RUNWAY THE INDICATION EXTINGUISHED.  FLIGHT 4009 WAS CLEARED FOR ANOTHER TAKEOFF ATTEMPT.  FLIGHT 4009 DEPARTED WITHOUT ANY FURTHER INCIDENTS.
